Accessibility navigation


Adjoint Model Applications in Dynamic Meteorology

Errico, R. M. and Ehrendorfer, M. (2007) Adjoint Model Applications in Dynamic Meteorology. Bulletin of the American Meteorological Society, 88 (12). pp. 1979-1981. ISSN 1520-0477

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1175/BAMS-88-12-1979


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:932
Publisher:American Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation